# SDR CA041104002

- Difficulty date: November 2, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED DUE TO MASTER CAUTION LIGHT ILLUMINATED.  MAINTENANCE FOUND BREAKER B1-191 FOR RT ENGINE FIRE LOOP POPPED.  ENGINE FIRE LOOP INSPECTED FOR CONDITION, NO FAULT FOUND.  BREAKER RESET AND AIRCRAFT DISPATCHED SERVICEABLE.
